Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Canonical equations for systems having polygenic forces

Author: Richard R. Auelmann
Journal: Quart. Appl. Math. 20 (1962), 183-185
DOI: https://doi.org/10.1090/qam/99962
MathSciNet review: QAM99962
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Cornelius Lanczos, The Variational Principles of Mechanics, Mathematical Expositions, no. 4, University of Toronto Press, Toronto, Ont., 1949. MR 0034139
  • [2] J. L. Synge, Classical Dynamics, Handbuch der Physik, Bd. III/1, Springer, Berlin, 1960, pp. 1–225. MR 0117945
  • [3] J. S. Ames and F. D. Murnaghan, Theoretical mechanics, Ginn and Company, Boston, 1929 (Dover Publications, New York, 1957, pp. 264-266)

Additional Information

DOI: https://doi.org/10.1090/qam/99962
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society